Phase change interactions and singular fronts

Morland, L. W. and Gray, J. M. N. T. (1995) Phase change interactions and singular fronts. Continuum Mechanics and Thermodynamics, 7 (4). pp. 387-414. ISSN 0935-1175

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:20
Last Modified: 25 Jul 2018 10:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/52739
DOI: 10.1007/BF01175665

Actions (login required)

View Item